教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Spherelike solutions in surface functional theory and Dirac’s membrane model
學年83
學期2
出版(發表)日期1995/02/01
作品名稱Spherelike solutions in surface functional theory and Dirac’s membrane model
作品名稱(其他語言)
著者Ho, Choon-lin
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 51(4), pp.1880-1885
摘要A surface functional theory for p-dimensional extended objects, the p-branes, has been proposed in previous papers. The field equations for toroidal p-branes were exactly solved in d=p+2 dimensions, yielding an equally spaced mass-squared spectrum with massless states. In this paper, we obtain the asymptotic distribution of the mass spectrum in the point-particle limit of the theory with spherelike membranes (p=2) in d=4 dimensions. The similarity between this spectrum and that obtained in Dirac’s membrane model of the electron is discussed.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!